# SDR ASAA2015010510153

- Difficulty date: January 5, 2015
- Submitted: January 7, 2015
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 26,019 hours, 8,000 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Contact
- Condition: Dirty
- Location: Overheat Detect
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAT DETECTION ANNUNCIATOR DOES NOT ILLUMINATE DURING TEST.  ACFT GROUNDED. CLEANED 6-PACK CONTACTS.  OP CHECKED NORMAL.
